# SDR AALA201810059027

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 52,848 hours, 21,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Migrated
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK WILL NOT LOCK IN PLACE WHEN CLOSING.  FOUND THE GUST LOCK SPRING MIGRATED OUT OF POSITION.  INSTALLED AND SECURED GUST LOCK IAW AMM 52-11-00.   OPS CHECKED NORMAL.  OK FOR SERVICE. DOOR OPENS, CLOSES AND LOCKS NORMALLY.
